TU Darmstadt / ULB / TUbiblio

Riemann's dissertation and its effect on the evolution of mathematics

Laugwitz, Detlef (1999):
Riemann's dissertation and its effect on the evolution of mathematics.
106, In: The American mathematical monthly, (5), pp. 463-469. ISSN 0002-9890, e-ISSN 1930-0972,
DOI: 10.2307/2589154,
[Article]

Item Type: Article
Erschienen: 1999
Creators: Laugwitz, Detlef
Title: Riemann's dissertation and its effect on the evolution of mathematics
Language: English
Journal or Publication Title: The American mathematical monthly
Volume: 106
Number: 5
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:24
DOI: 10.2307/2589154
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details